# SDR AALA201901229018

- Difficulty date: January 18, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 81,266 hours, 11,305 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LOW PRESSURE DISPLAYED ON CIDS.  MAINTENANCE REPLACED THE DOOR SLIDE ASSEMBLY IAW JC 33L00025001, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
